# SDR AALA201905289010

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 18,169 hours, 7,108 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW ABORTED TAKE-OFF AT 90 KNOTS ON ACCOUNT OF HOT BRAKES INDICATION. NO INJURIES REPORTED. FLIGHT RETURNED TO THE GATE. MAINTENANCE ACCOMPLISHED AMM TASK 05-51-16-200-01-A, ACCOMPLISHED AMM TASK 32-42-00-710-001-A AND 32-43-00-710-001-A. ACCOMPLISHED BITE TEST OF BSCU IAW AMM 32-46-00. NO FAULTS.
